Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stocrin side effects
Jul 18, 2009

I started medication last night for aids. T cell count 189 viral load 170000. I had a terrible night with dreams and I got sick - vomited three or four times. I feel hung over today and very weak and dizzy. I am also on Viread and Lamivudine. Please tell me if this is common. Last night after taking drugs - three hours I was like very drunk.

Response from Dr. Young

Hello and thanks for your post.

The dreams and drunken symptoms you describe are quite common after the first few doses of medication regimens that include efavirenz (Stocrin, Sustiva or part of Atripla/Viraday). Such symptoms usually improve quickly over the course of a few days; should they not, be sure to let your healthcare provider know.

Be well, BY



Previous
urgent please
Next
Lymphocyte Count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement